Transfinite almost square Banach spaces

From MaRDI portal
Publication:6135678

DOI10.4064/sm220517-4-11zbMath1528.46004arXiv2204.13449OpenAlexW4315640558MaRDI QIDQ6135678

Aleksei Lissitsin, Abraham Rueda Zoca, Antonio Avilés López, Stefano Ciaci, Johann Langemets

Publication date: 25 August 2023

Published in: Studia Mathematica (Search for Journal in Brave)

Full work available at URL: https://arxiv.org/abs/2204.13449




Related Items (2)



Cites Work


This page was built for publication: Transfinite almost square Banach spaces